# SDR SWAA2020092105725

- Difficulty date: August 2, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT AT PASSENGER CABIN, 5 EA.  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTNG LT AT PASSENGER CABIN 5 EA, IAW MT CARD 753-400- 00-01Y.
